PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 86 | 1 | 51-90
Tytuł artykułu

Bounds for the minimal solution of genus zero diophantine equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
86
Numer
1
Strony
51-90
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-10-31
poprawiono
1998-03-03
Twórcy
  • Department of Mathematics, Aristotle University of Thessaloniki, 54006 Thessaloniki, Greece
Bibliografia
  • [1] G. A. Bliss, Algebraic Functions, Dover, New York, 1966.
  • [2] E. Brieskorn and H. Knörrer, Plane Algebraic Curves, Birkhäuser, 1986.
  • [3] M. Eichler, Introduction to the Theory of Algebraic Numbers and Functions, Academic Press, New York, 1966.
  • [4] W. Fulton, Algebraic Curves, Benjamin, New York, 1969.
  • [5] R. Hartshorne, Algebraic Geometry, Springer, 1977.
  • [6] D. Hilbert und A. Hurwitz, Über die diophantischen Gleichungen von Geschlecht Null, Acta Math. 14 (1890), 217-224.
  • [7] D. L. Hilliker, An algorithm for computing the values of the ramification index in the Puiseux series expansions of an algebraic function, Pacific J. Math. 118 (1985), 427-435.
  • [8] L. Holzer, Minimal solutions of diophantine equations, Canad. J. Math. 2 (1950), 238-244.
  • [9] S. Lang, Introduction to Algebraic and Abelian Functions, Springer, 1982.
  • [10] S. Lang, Fundamentals of Diophantine Geometry, Springer, 1983.
  • [11] M. Mignotte, An inequality on the greatest roots of a polynomial, Elem. Math. 46 (1991), 85-86.
  • [12] L. J. Mordell, On the magnitude of the integer solutions of the equation ax²+by²+cz²=0, J. Number Theory 1 (1969), 1-3.
  • [13] H. Poincaré, Sur les propriétés arithmétiques des courbes algébriques, J. Math. Pures Appl. 71 (1901), 161-233.
  • [14] D. Poulakis, Integer points on algebraic curves with exceptional units, J. Austral. Math. Soc. 63 (1997), 145-164.
  • [15] D. Poulakis, Polynomial bounds for the solutions of a class of Diophantine equations, J. Number Theory 66 (1997), 271-281.
  • [16] S. Raghavan, Bounds for minimal solutions of diophantine equations, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 1975, no. 9, 109-114.
  • [17] W. M. Schmidt, Eisenstein's theorem on power series expansions of algebraic functions, Acta Arith. 56 (1990), 161-179.
  • [18] W. M. Schmidt, Construction and estimation of bases in function fields, J. Number Theory 39 (1991), 181-224.
  • [19] J. G. Semple and L. Roth, Algebraic Geometry, Oxford University Press, 1949.
  • [20] C. L. Siegel, Normen algebraischer Zahlen, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 1973, no. 11, 197-215.
  • [21] J. H. Silverman, The Arithmetic of Elliptic Curves, Springer, 1986.
  • [22] R. Walker, Algebraic Curves, Springer, 1978.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav86i1p51bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.